# SDR ABXA9800870

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591000549
- Condition: Corroded
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE LEFT WHEEL WELL SLANT PRESSURE PANEL LOWER ATTACH ANGLE CORRODED.  REPLACED ATTACH ANGLE IAW DC9 SRM.
